# SDR SWAA2023012581822

- Difficulty date: December 14, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT BS663 LBL 5<[01] FAULT RESOLVED ON OTHER FAULT (FAULT WAS RESOLVED ON ANOTHER FAULT) TTG8Q00GN3NJ;[02] VERIFIED CORRECTIVE ACTION 1
